# SDR UPS99830092

- Difficulty date: July 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N809UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46109
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor
- Condition: Corroded
- Location: Bs 1300
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-2 CORROSION ON MAIN CABIN FLOORBOARD SPLICES (3) STA 1040 X10 TO X17.  FABRICATED AND INSTALLED NEW SPLICE IAW DC8 SRM 51-3-0.  MAT ID 7075-T 6 .063 PO NR 289791 IAW DC8 SRM 53-7-3, DAC DWG 289791.
